Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 63–71 | Cite as

Hahn-Banach type theorems for adjoint semigroups

  • J. M. A. M. van Neerven
Article

Keywords

Type Theorem Adjoint Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Butzer, P.L., Berens, H.: Semigroups of operators and approximation. New York: Springer 1967Google Scholar
  2. 2.
    Clément, Ph., Diekmann, O., Gyllenberg, M., Heijmans, H.J.A.M., Thieme, H.R.: Perturbation theory for dual semigroups, Part I. The sun-reflexive case. Math. Ann.277, 709–725 (1987)Google Scholar
  3. 3.
    Dunford, N., Schwartz, J.: Linear operators, Part I. General theory. New York: Interscience 1958Google Scholar
  4. 4.
    Pagter, B. de: A characterization of sun-reflexivity. Math. Ann.283, 511–518 (1989)Google Scholar
  5. 5.
    Phillips, R.S.: The adjoint semi-group. Pac. J. Math.5, 269–283 (1955)Google Scholar
  6. 6.
    Pazy, A.: Semigroups of linear operators and applications to partial differential equations Berlin Heidelberg New York: Springer 1983Google Scholar
  7. 7.
    Rudin, W.: Functional analysis. New York: McGraw-Hill 1973Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • J. M. A. M. van Neerven
    • 1
  1. 1.Centre for Mathematics and Computer ScienceAmsterdamThe Netherlands

Personalised recommendations